Loading... Please wait...

Hapacol 500mg Blue (Paracetamol)

Price:
$ 0.99
SKU:
PARACETAMOL_500_BLUE
Vendor:
Brand:
Weight:
0.50 LBS
Shipping:
Calculated at checkout
Quantity:
Bookmark and Share


Product Description

MÔ TẢ
Thuốc giảm đau
CÔNG THỨC
Paracetamol .................... 500 mg
Tá dược vừa đủ ................ 1 viên
(Tinh bột mì, PVP, aerosil, magnesi stearat, natri benzoat, HPMC, PEG 6000, titan dioxyd, bột talc).
DẠNG BÀO CHẾ
Viên nén bao phim.
QUY CÁCH ĐÓNG GÓI
Hộp 10 vỉ x 10 viên nén bao phim.
TÍNH CHẤT
Paracetamol là thuốc giảm đau - hạ sốt hữu hiệu. Thuốc tác động lên trung tâm điều nhiệt ở vùng dưới đồi gây hạ nhiệt, tăng toả nhiệt do giãn mạch và tăng lưu lượng máu ngoại biên làm giảm thân nhiệt ở người bị sốt, nhưng hiếm khi làm giảm thân nhiệt bình thường. Paracetamol làm giảm đau bằng cách nâng ngưỡng chịu đau lên.
Ở liều điều trị hiệu quả giảm đau, hạ sốt tương đương aspirin nhưng paracetamol ít tác động đến hệ tim mạch và hệ hô hấp, không làm thay đổi cân bằng acid - base, không gây kích ứng, xước hoặc chảy máu dạ dày như khi dùng salicylat. Paracetamol cũng không tác dụng trên tiểu cầu hoặc thời gian chảy máu. Nên paracetamol thường được dùng điều trị thay thế trong những trường hợp không dung nạp aspirin, tuy nhiên paracetamol không có tác động kháng viêm như aspirin.
CHỈ ĐỊNH
Điều trị các triệu chứng đau nhức và/hoặc sốt trong các trường hợp:
- Cảm lạnh, cảm cúm, đau đầu, đau cơ - xương, bong gân, đau khớp, đau lưng, đau răng, đau bụng kinh, đau do chấn thương, đau thần kinh,…
- Nhiễm khuẩn đường hô hấp trên: đau tai, đau họng, viêm mũi xoang do nhiễm khuẩn hay do thời tiết,…
- Sau phẫu thuật nha khoa, nhổ răng, cắt amiđan.
CHỐNG CHỈ ĐỊNH
Quá mẫn với paracetamol. Người bệnh thiếu máu, có bệnh tim, phổi, thận. Các trường hợp: thiếu hụt glucose - 6 - phosphat dehydrogenase; suy chức năng gan.
THẬN TRỌNG
Uống nhiều rượu có thể gây tăng độc tính với gan của paracetamol, nên tránh hoặc hạn chế uống rượu
TƯƠNG TÁC THUỐC
Dùng chung thuốc kháng đông (warfarin) làm tăng tác dụng của thuốc kháng đông
TÁC DỤNG PHỤ
Hiếm gặp phản ứng dị ứng. Có thể gây suy gan (do hủy tế bào gan) khi dùng liều cao, kéo dài. Thông báo cho bác sĩ những tác dụng không mong muốn gặp phải khi sử dụng thuốc.
CÁCH DÙNG
Người lớn và trẻ em > 12 tuổi: uống 1 viên/lần. Đau nhiều: người lớn có thể uống 2 viên/lần.
Khoảng cách giữa 2 lần uống phải hơn 4 giờ và không uống quá 8 viên/ngày.
* Trường hợp bệnh nhân suy thận nặng (độ thanh thải creatinin < 10 ml/phút), khoảng cách giữa các liều uống phải ít nhất là 8 giờ.
Hoặc theo chỉ dẫn của Thầy thuốc.
Lưu ý:
* Liều tối đa/24 giờ: không quá 4 g, khoảng cách giữa 2 lần uống thuốc phải hơn 4 giờ.
* Không nên kéo dài việc tự sử dụng thuốc mà cần có ý kiến bác sĩ khi:
- Có triệu chứng mới xuất hiện.
- Sốt cao (39,50C) và kéo dài hơn 3 ngày hoặc tái phát.
- Đau nhiều và kéo dài hơn 5 ngày.
Đọc kỹ hướng dẫn sử dụng trước khi dùng.
Nếu cần thêm thông tin, xin hỏi ý kiến bác sĩ.
HẠN DÙNG
24 tháng kể từ ngày sản xuất.
BẢO QUẢN
Nơi khô mát, tránh ánh sáng.
TIÊU CHUẨN
TCCS.
DESCRIPTION
Analgesic/Antipyretic
COMPOSITION
Paracetamol................... 500 mg
Excipients.q.s................. 1 tablet
(Wheat starch, PVP, aerosil, magnesium stearate, sodium benzoate, HPMC, PEG 6000, titanium dioxide, talc powder).
DOSAGE FORM
Film coated tablets.
PRESENTATION
Box of 10 blisters x 10 film coated tablets.
ACTIONS
Paracetamol is an effective analgesic - antipyretic. Paracetamol acts o­n heat-regulating centre of hypothalamus for hypothermia, increase in thermolysis due to vasodilation and peripheral hypervolemia leading to a hypothermia in patients with fever, but rarely in the normal. Paracetamol is analgesic by the elevation of the pain threshold.
At therapeutic dose, the analgesic and antipyretic effect is equivalent to aspirin; however, paracetamol causes no action o­n cardiovascular and respiratory systems, no change of acid - base equilibrium, no irritation, scratch or gastrorrhagia like salicylate. Paracetamol also causes no action o­n glomeruli or bleeding time. So, paracetamol is used for a replacement therapy in patients with intolerance of aspirin. However, paracetamol does not have anti-inflammatory property like aspirin.
INDICATIONS
For treatment of painful and/or febrile symptoms in cases of:
- Cold, flu, headache, musculoskeletal pains, sprain, arthralgia, backache, toothache, dysmenorrhea, traumatic injuries, neuralgia,…
- Upper respiratory tract infections: otalgia, pharyngalgia, sinusitis due to infections or weather,…
- Postoperative dental pain, tooth extraction, tonsillectomy.
CONTRAINDICATIONS
Hypersensitivity to paracetamol. Patients with anemia, cardiopathy, pneumopathy, renopathy. In some cases e.g. glucose-6-phosphate dehydrogenase deficiency; impaired hepatic function.
PRECAUTIONS
Taking much alcoholic drinks may cause increased hepatotoxicity of Paracetamol; therefore, avoid or limit drinking alcohol.
INTERACTIONS
Concurrent use with anticoagulant (warfarin) may enhance the effect of anticoagulant.
ADVERSE EFFECTS
Allergic reactions have been rarely reported. High doses and prolonged use of the drug may cause hepatic impairment (due to hepatolysis) Inform your physician about any adverse effects occur during the treatment.
DOSAGE & ADMINISTRATION
Adults and children > 12 years of age: oral dose of 1 tablet. Severe pains: adults may be given 2 tablets.
The interval between oral doses should be over 4 hours and do not take more than 8 tablets daily.
* In case of patients with severe renal impairment (creatinine clearance < 10 ml/min.), the interval between oral doses should be at least 8 hours. Or as directed by the physician.
Notes:
* Maximum dose / 24 hours: Not more than 4 g, the interval between oral doses should be over 4 hours.
* Prolonged administration by o­neself should not be advised, consult a physician if:
- Any new symptoms occur.
- High (39.50C) and prolonged (over 3 days) or recurrent fever.
- Severe and prolonged pains (over 5 days).
Read the directions carefully before use.
Consult the physician for more information.
SHELF-LIFE
24 months from the manufacturing date.
STORAGE CONDITIONS
Store in cool, dry places; protected from light.
SPECIFICATIONS
Manufacturer's.



Find Similar Products by Category


Currency Converter

Choose a currency below to display product prices in the selected currency.

United States USD
Viet Nam Vietnam

Add to Wish List

Click the button below to add the Hapacol 500mg Blue (Paracetamol) to your wish list.

You Recently Viewed...